# SDR AALA961058

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON FLOOR BEAM AT AFT LWR CORNER OF CENTER CARGO DOORWAY AREA.  REPAIRED PER ESO 7349 DATED 7-9-96 FABRICATED AND INSTALLED STACK DOUBLER.  (M)
